# SDR AALA20030582

- Difficulty date: May 16, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AUS - FLT 1171 - EN ROUTE HSV-DFW, ENCOUNTERED SMOKE IN FIRST CLASS CABIN AT 33,000 FEET.  ACCOMPLISHED CABN FIRE/SMOKE CHECKLIST.  DIVERTED AUS AND LANDED WITHOUT INCIDENT.  REPLACED FORWARD CARGO COMPARTMENT HEATER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
